MathSciNet Relay Station
MathSciNet bibliographic data
MR1339903 (96d:33012) 33D45 (33D80)
Floreanini, Roberto; Vinet, Luc A model for the continuous $q$-ultraspherical polynomials. J. Math. Phys. 36 (1995), no. 7, 3800–3813.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement